# SDR UALA2013051403341

- Difficulty date: May 13, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 50,118 hours, 20,344 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 20412374417
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RADIO IS SCRATCHY AND 3 X 3 ON RECEPTION.  REMOVED AND REPLACED VHF TRANSCEIVER, OPS CHECKED GOOD.
